# SDR 2001UALA01332

- Difficulty date: July 8, 2001
- Submitted: July 20, 2001
- Operation: Air carrier
- Aircraft: N911UA
- Make and model: Boeing 737522
- Aircraft serial: 25255
- Aircraft time: 29,175 hours, 21,819 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME HAS EXCESSIVE MATERIAL LOSS AT BS 787, RBL 20.  INSTALLED ANGLE DOUBLER AND STRAP REPAIR.  MAJOR REPAIR ACCOMPLISHED.
